# SDR SWAA071347

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 49,819 hours, 49,836 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ELECTRICAL ODOR IND PAX CABIN.  GASPER FAN C/B TRIPPED.  REMOVED AND REPLACED GASPER FAN PER MM.
